# SDR MALA010395

- Difficulty date: March 19, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 1175101
- Part serial: 2436
- Condition: Defective
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

COMING INTO ROA FLIGHT 2779, GOT NO 3-GREEN INDICATOR LIGHT.  THE CREW CALLED MAINTENANCE AND GOT OK FOR MANUAL EXTENSION AND RECIEVED 3-GREEN. LANDING GEAR WOULD NOT EXTEND EMERGENCY EXTENSION WAS NESSARY TO GET THE GEAR DOWN.  AC WAS FERRIED GEAR DOWN DUE TO GEAR FAILURE. TO EXTEND IN NORMAL POSITION HAS TO USE EMERGENCY EXTENSION. AIR TURNBACK.  MAINTENANCE FOUND AC TO BE SAFE FOR A FERRY FLIGHT GEAR DOWN FORM ROA TO DTW. TIGHTEN LOOSE BACKSHELL CANNON PLUGS IN GEARWELL.  REPLACED SEPERATION BOLTS LT, RT PN 117510-1 SN/OFF LT 1746, SN/ON 2436, SN/OFF RH 2434.  BREAKAWAY WIRE EMG. HANDLE SWING GEARS 20 TIMES. ALL CHECK GOOD.
